# SDR SCNA20230404119

- Difficulty date: March 28, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 62,517 hours, 33,388 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 700991:  ASSSEMETRYTRAILING EDGE FLAPS AT LESS THAN 2 DEGREES ON APPROCH TO MSP RAN QRH LANDED NORMALLY. - - - RESOLUTION: TRANSFERRED TO W/O 77861 N/R00005.  R AND R #1 SKEW SENSOR AND C/P IAW AMM 27-59-01 AND SWPM 20-61-00 CHECKS OK.
